Mathematische Annalen

, Volume 283, Issue 4, pp 551–572

The symmetric-squareL-function attached to a cuspidal automorphic representation ofGL3

  • S. J. Patterson
  • I. I. Piatetski-Shapiro
Article

DOI: 10.1007/BF01442854

Cite this article as:
Patterson, S.J. & Piatetski-Shapiro, I.I. Math. Ann. (1989) 283: 551. doi:10.1007/BF01442854

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • S. J. Patterson
    • 1
  • I. I. Piatetski-Shapiro
    • 2
  1. 1.Mathematisches Institut der UniversitätGöttingenGermany
  2. 2.Department of MathematicsTel-Aviv UniversityTel-AvivIsrael